Massachusetts, 2008Damaging Wind in Massachusetts, July 24, 2008
July 24, 2008 · NWS ALY · 1 event in 1 county or zone
The passage of a cold front was accompanied by showers and isolated thunderstorms during the evening hours of Thursday July 24th. An apparent microburst occurred within one of the thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The passage of a cold front was accompanied by showers and isolated thunderstorms during the evening hours of Thursday July 24th. An apparent microburst occurred within one of the thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 24, 6:42 PM EST, 18 minutes earlier.
Area forecast discussion, Jul 24, 6:42 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
742 PM EDT THU JUL 24 2008
.SYNOPSIS...
THE FRONTAL BOUNDARY THAT HAS LINGERED OVER OUR REGION FOR TWO
DAYS WILL EXIT TO THE EAST THIS EVENING. THE LARGE UPPER LEVEL LOW
WILL EXIT TONIGHT...AND THE THREAT OF SHOWERS WILL END. HIGH
PRESSURE WILL BUILD FROM THE OHIO VALLEY INTO THE MID ATLANTIC
STATES FRIDAY INTO SATURDAY. A FRONTAL SYSTEM WILL PUSH ACROSS NEW
YORK AND NEW ENGLAND SATURDAY NIGHT INTO SUNDAY. AFTERWARDS HIGH
PRESSURE WILL BUILD FROM JAMES BAY INTO THE OHIO VALLEY FOR MUCH
OF THE NEW WEEK AND DRIFT EAST...WHILE A WEATHER DISTURBANCE
LINGERS ALOFT OVER QUEBEC.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
CDFNT HAS MOVED EAST OF FCA...SHUTTING OFF TRAINING LINES OF HEAVY
SHOWERS. FLOOD WATCH CANCELLED. THIS CDFNT WILL CONTINUE TO PUSH
EAST THROUGH NEW ENGLAND. CLOUDS HAVE BCM SCT-BKN IN THE DRY
SLOT BEHIND CDFNT...ALLOWING INSOLATION. STRONG DRYING PRESENT IN
MID LEVELS...AND COLD POOL IS DRIFTING EAST HAS RESULTED IN SCT
TSTMS BUT MOST ARE WEST OF FCA. THESE WILL CONTINUE TO BE POSSIBLE
TILL SUNSET...BUT QPF SHOULD BE HIGHLY LOCALIZED AND MOST AREAS
SHOULD REMAIN DRY.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
WITH THE END OF DAYTIME HEATING...WILL STILL HAVE TO DEAL WITH
COLD POOL OVER FCA...HWVR CORE OF 500HPA CUTOFF LIFTS N INTO
QUEBEC QUICKLY OVERNIGHT ONLY TRIGGERING SCT -SHRA WHICH WILL DIE
OVERNIGHT. OVERNIGHT HIGH PRESSURE WILL BUILD FM OHIO VLY INTO MID
ATLC STATES..THEN SLIDE OFFSHORE FRI NIGHT. WITH LIGHT WINDS AND
MOST AREAS HAVING RECEIVED ALOT OF PCPN OVER PAST DAY WILL MENTION
AREAS/PATCHY FOG IN MANY AREAS.
SATURDAY NEXT JET MAX/SHORT WAVE IN LARGER CYCLONIC 500HPA MOVES
INTO GRTLKS. INITIALLY WAA INTO FCA...AND SOME HINT OF A WMFNT AND
OVERRUNNING DRIVING THREAT OF INCR -SHRA/TSTMS SAT AFTN AND NT.
OVERNIGHT CDFNT PUSHES EAST...CLEARING REGION DURING SUNDAY. GFS
IS SLOWER AND PROLONGS THE THREAT OF -SHRA INTO LATE SUNDAY IN THE
SOUTHEAST BUT ENDING IF FROM NWS TO SE....WHILE NAM KEEPS SCT
EVERYWHERE. WILL CARRY CHC MOST AREAS ALL DAY. SUN NT CDFNT PUSHES
EAST OF RGN. HWVR REGION REMAINS IN CYCLONIC FLOW ASSOC WITH LARGE
CUT OFF OVER N QUEBEC...WITH PASSING SHORT WAVES...SO SKIES WILL
REMAIN PC.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
FROM BOTH DETERMINISTIC MDLS AND ENSEMBLE GUIDANCE REGION WILL
REMAIN IN A LARGELY CYCLONIC AND NW FLOW AT 500HPA...WITH A LARGE
500HPA CUT OFF LOW PARKED OVER THE NORTHEAST AND CANADA CENTERED
OVER CENTRAL QUEBEC. OVER TIME 500HPA CUT OFF WEAKENS AND RETREATS
NORTH...AND STEERING FLOW BECOMES WNW BY END OF PERIOD. INITIALLY
WEAK HIGH PRESSURE IS RIDGED AT THE SURFACE FROM GRTLKS INTO OHIO
VALLEY...BUT DIURNAL HEATING...STEEP LAPSE RATE ASSOCIATED WITH
CUTOFF...AND PASSING OR ROTATING 500HPA SHORT WAVES WILL INCR CLOUDS
AND THE THREAT OF AFTN AND EVENING SHRA/TSTMS MONDAY AND TUESDAY.
MUCH OF THE TIME WILL BE DRY WITH VARIABLE CLOUDS AND SUN DURING THE
DAYS. TUESDAY NIGHT INTO THURSDAY AS THE 500HPA FLOW HAS TURNED
WESTERLY...SFC HIGH WILL BE ABLE TO BUILD EAST AND DRY CONDITIONS
WILL RESULT. AS SUCH TEMPS WILL BE NEAR TO BLO NORMALS. FCST WILL BE
POPULATED WITH HPCGUID WITH ONLY MINOR CHANGES.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE RAINS ARE JUST ABOUT OVER. A THUNDERSTORM WAS EXITING KGFL AT
2330...AND THIS SHOULD BE THE LAST OF IT. HAVE INCLUDED VCSH AND CB
FOR BOTH KGFL AND KALB FOR THE FIRST 3-4 HOURS OF TAF PERIOD JUST IN
CASE. THE ATMOSPHERE DRIES OUT NICELY OVERNIGHT...BUT SURFACE
MOISTURE WILL MEAN SOME PROBLEM FOG AT KGFL WHERE IT WILL PROBABLY
REACH DOWN TO IFR TOWARD DAYBREAK. AT KALB AND KPOU...FOG COULD GET
DOWN TO MVFR OVERNIGHT...BUT HAVE LEFT IT AT 6SM VFR FOR NOW.
CLOUDS WILL BE LITTLE MORE THAN SCT BY 08Z...AND AT VFR HEIGHTS.
HAVE INCLUDED A FEW FAIR WX CU FOR FRI WITH A SCT LAYER OF SC/AC
JUST ABOVE WHERE THERE MAY BE SOME MINOR DIRECTIONAL SHEAR. ALSO
SOME CI FROM TIME TO TIME.
THE WEAK HIGH PRESSURE MOVING THROUGH ON FRI WILL BE REPLACED BY A
FAST-APPROACHING COLD FRONT...WHICH WILL AFFECT CONDITIONS ON SAT
BEFORE MOVING THROUGH SUNDAY MORNING. AGAIN...WEAK HIGH PRESSURE
FOLLOWS...BUT A SURFACE TROF TO THE WEST COULD KEEP SOME SHOWERS
AROUND. THIS FEATURE WILL PROBABLY LIFT NORTH AND OUT BY TUE WITH
HIGH PRESSURE BUILDING IN ONCE MORE.
OUTLOOK...
FRI NGT...VFR...NO SIG WX.
SAT AND SAT NGT...VFR/MVFR...CHC SHRA/TSRA.
SUN-MON...VFR...SLGT CHC ISOLD/WDLY SCT LATE DAY -SHRA.
TUE...VFR...NO SIG WX.
&&
.FIRE WEATHER...
AREA EXPERIENCED WIDESPREAD 2 TO 4 INCHES OF RAIN. GROUND AND FUELS
ARE WET AND WILL TAKE SEVERAL DAYS BFE CONDS EVEN DRY OUT OR THAT
THERE WILL BE FIRE WX ISSUES OF CONCERN. DRY PERIOD WITH LIGHT WINDS
FRIDAY INTO SATURDAY. CHC -SHRA/TSTMS WILL RETURN SAT AFTN INTO SUN
MORNING.
&&
.HYDROLOGY...
PRECIPITATION ESTIMATES SHOW THAT MOST OF OUR FORECAST AREA HAS
HAD 2 TO 4 INCHES OF RAIN OVER THE PAST 36 HOURS. LOCALLY HIGHER
AMOUNTS...OVER 4 INCHES...WERE REPORTED. LIGHTER AMOUNTS...UP TO
AN INCH AND A HALF...WERE REPORTED OVER NORTHERN HERKIMER AND
HAMILTON COUNTIES AND ALSO OVER SOUTHEASTERN LITCHFIELD COUNTY IN
CONNECTICUT.
RIVER RESPONSE HAS BEEN MOST SIGNIFICANT IN THE LOWER MOHAWK...
SCHOHARIE...HOOSIC...AND BATTENKILL DRAINAGES...WITH HEAVY RAIN
OVER SOUTHWESTERN VERMONT ENOUGH TO SEND THE HEADWATERS OF THE
BATTENKILL OVER FLOOD AT ARLINGTON. THE WALLOOMSAC RIVER SHOT
UP FOUR FEET LATE WEDNESDAY EVENING BUT STOPPED HALF A FOOT SHORT
OF FLOOD. THE MOHAWK RIVER CAME UP TWO ADDITIONAL FEET AT
SCHENECTADY JUST BEFORE DAYBREAK TODAY...BEFORE LEVELING OFF
AT 218 FEET.
THE HEAVIEST RAIN HAS MOVED OFF TO THE EAST INTO NEW ENGLAND. DRY
WEATHER IS EXPECTED ON FRIDAY.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...ELH
FIRE WEATHER...SNYDER
HYDROLOGY...KILPATRICK
Hazardous weather outlook, Jul 24, 2:23 PM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
323 PM EDT THU JUL 24 2008
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-251930-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
323 PM EDT THU JUL 24 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED UNTIL SUNSET...SOME MAY
PRODUCE GUSTY WINDS AND SMALL HAIL.
THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON SATURDAY THOUGH MONDAY.
NO HAZARDOUS WEATHER IS ANTICIPATED
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SNYDER
In the hours before
Special weather statement, Jul 24, 2:09 PM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
309 PM EDT THU JUL 24 2008
NYZ032-242000-
NORTHERN HERKIMER NY-
309 PM EDT THU JUL 24 2008
...A STRONG THUNDERSTORM MOVING INTO NORTHERN HERKIMER COUNTY...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR MCKEEVER...OR ABOUT 12 MILES SOUTHWEST OF OLD FORGE...
AND MOVING NORTHEAST AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR...
MCKEEVER BY 315 PM EDT
NICKS LAKE CAMPGROUND BY 330 PM EDT
OLD FORGE BY 340 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND BY 350 PM EDT
BIG MOOSE BY 400 PM EDT
RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR.
WASULA
Special weather statement, Jul 24, 3:49 PM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT THU JUL 24 2008
NYZ033-041-042-082-242130-
HAMILTON NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY-
NORTHERN FULTON NY-
449 PM EDT THU JUL 24 2008
...A LINE OF STRONG THUNDERSTORMS IN HAMILTON AND NORTHERN FULTON
COUNTIES...MOVING INTO NORTHERN SARATOGA...AND NORTHWESTERN WARREN
COUNTIES...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
LAKE EATON CAMPGROUND TO 8 MILES NORTHEAST OF CAROGA LAKE...OR ALONG
A LINE EXTENDING FROM 11 MILES NORTHWEST OF NEWCOMB TO 13 MILES NORTH
OF GLOVERSVILLE...AND MOVING EAST AT 35 MPH.
THUNDERSTORMS WILL BE NEAR...
WELLS AND INDIAN LAKE BY 455 PM EDT
SACANDAGA CAMPGROUND AND CRANBERRY CREEK BY 500 PM EDT
NORTHAMPTON BEACH PUBLIC CAMPGROUND AND NORTHVILLE BY 505 PM EDT
EDINBURG BY 515 PM EDT
NORTH CREEK AND DAY CENTER BY 520 PM EDT
JOHNSBURG BY 525 PM EDT
RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR.
WASULA
Special weather statement, Jul 24, 5:01 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT THU JUL 24 2008
NYZ041-042-050-083-242300-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-
601 PM EDT THU JUL 24 2008
...A LINE OF STRONG THUNDERSTORMS IN SARATOGA AND WARREN COUNTIES...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
NORTH CREEK TO 9 MILES WEST OF WARRENSBURG TO ROCK CITY FALLS...OR
ALONG A LINE EXTENDING FROM 12 MILES EAST OF INDIAN LAKE TO 9 MILES
WEST OF WARRENSBURG TO 11 MILES WEST OF SARATOGA SPRINGS...AND MOVING
EAST AT 25 MPH.
THUNDERSTORMS WILL BE NEAR...
ROCK CITY FALLS BY 610 PM EDT
LAKE LUZERNE CAMPGROUND...MILTON...LAKE LUZERNE-HADLEY AND CORINTH BY
625 PM EDT
CHESTERTOWN AND WARRENSBURG BY 635 PM EDT
SARATOGA SPRINGS BY 640 PM EDT
EAGLE POINT CAMPGROUND AND LAKE GEORGE VILLAGE BY 645 PM EDT
RAINFALL AMOUNTS OF AROUND A HALF AN INCH MAY OCCUR WITH THESE
THUNDERSTORMS.
WASULA
Special weather statement, Jul 24, 6:05 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
705 PM EDT THU JUL 24 2008
NYZ041>043-083-084-VTZ013-250000-
NORTHERN SARATOGA NY-BENNINGTON VT-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
705 PM EDT THU JUL 24 2008
...A LINE OF STRONG THUNDERSTORMS IN EASTERN SARATOGA AND WARREN
COUNTIES...MOVING INTO WASHINGTON AND BENNINGTON COUNTIES...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
HULETTS LANDING TO 16 MILES SOUTHWEST OF GREENWICH...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF WARRENSBURG TO 6 MILES SOUTH OF
SARATOGA SPRINGS...AND MOVING EAST AT 24 MPH.
THUNDERSTORMS WILL BE NEAR...
GLENS FALLS BY 710 PM EDT
HULETTS LANDING...HUDSON FALLS AND FORT EDWARD BY 720 PM EDT
COMSTOCK AND WHITEHALL BY 730 PM EDT
GREENWICH BY 735 PM EDT
HARTFORD BY 740 PM EDT
SALEM AND GRANVILLE BY 755 PM EDT
A QUICK HALF AN INCH OF RAINFALL MAY OCCUR WITH THIS LINE OF
THUNDERSTORMS.
WASULA
Special weather statement, Jul 24, 7:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
800 PM EDT THU JUL 24 2008
NYZ043-084-VTZ013-250100-
BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
800 PM EDT THU JUL 24 2008
...A LINE OF STRONG THUNDERSTORMS IN WASHINGTON COUNTY MOVING INTO
NORTHERN BENNINGTON COUNTY...
AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
WHITEHALL TO 15 MILES SOUTHWEST OF SALEM...OR ALONG A LINE EXTENDING
FROM 13 MILES NORTH OF FAIR HAVEN TO 11 MILES EAST OF SARATOGA
SPRINGS...AND MOVING EAST AT 30 MPH.
THUNDERSTORMS WILL BE NEAR...
HARTFORD BY 805 PM EDT
SALEM AND GRANVILLE BY 820 PM EDT
DORSET BY 840 PM EDT
MANCHESTER BY 845 PM EDT
MANCHESTER CENTER BY 850 PM EDT
A QUICK HALF AN INCH TO THREE QUARTERS OF AN INCH OF RAINFALL MAY
OCCUR WITH THIS LINE OF SHOWERS AND THUNDERSTORMS.
WASULA
Thunderstorm Wind, Berkshire
- When
- July 24, 7:00 PM EST
- Where
- Berkshire County, 0.69 mi N of Peru
- Measured
- 87 kt (100 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 42.440, -73.050
An apparent microburst occurred in the vicinity of Middlefield Road in Peru during a thunderstorm. Several hundred trees, many in a Nature Conservancy, were reported downed or snapped due to strong winds, with peak gusts estimated at 80 to 100 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flood in New Hampshire, July 24, 20081 death · 2 injured · $2.0 million · EF2 · 10 events
- Hail and Lightning Strike in Colorado, July 24, 20082 deaths · 0.75 in hail · 2 events
- Flash Flooding and Flooding in Iowa, July 24 to 25, 2008$1.8 million · 33 events
- Flash Flooding and Flooding in Missouri, July 24 to 31, 2008$800,000 · 29 events
- Tornadoes and Flash Flood in Texas, July 24, 2008$815,000 · EF0 · 6 events
- Flash Flooding and Hail in New York, July 24 to 25, 2008$390,000 · 1 in hail · 7 events
- Lightning Strike in Florida, July 24, 2008$431,000 · 1 event
- Flooding in Iowa, July 24 to 31, 2008$230,000 · 3 events
- Flooding in Vermont, July 24, 2008$150,000 · 5 events
- Flash Flood in Massachusetts, July 24, 2008$150,000 · 1 event
- Hail and Damaging Wind in South Dakota, July 24, 2008$50,000 · 1.75 in hail · 6 events
- Flash Flooding and Hail in Missouri, July 24 to 25, 2008$31,000 · 1 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 126978.